SOLUTION OF PROBLEMS INVOLVING THE STRESS STATE OF COMPOSITE-MATERIALS WITH CURVED LAYERS IN THE GEOMETRICALLY NONLINEAR STATEMENT


AKBAROV S. , GUZ A., DZHAMALOV Z., MOVSUMOV E.

INTERNATIONAL APPLIED MECHANICS, vol.28, no.6, pp.343-347, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 6
  • Publication Date: 1992
  • Doi Number: 10.1007/bf00847089
  • Title of Journal : INTERNATIONAL APPLIED MECHANICS
  • Page Numbers: pp.343-347